# SDR DL72L001638

- Difficulty date: August 23, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- Aircraft time: 73,460 hours, 49,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT TORQUE BOX OF THE VENTRAL STAIRWAY WAS FOUND WITH A TYPICAL CRACK IN THE FS 1263 UPPER HORIZONTAL BEAM.  THE  CRACK IS TYPICAL OF BAC S/B 727-53-0129.  THE CRACKED PIECE OF STRUCTURE WAS REMOVED AND REPLACED WITH A NEW MEMBER PER THE REQUIREMENTS OF THE S/B AND ER/A 378287-14AD.
